# SDR QXEA0003274

- Difficulty date: December 19, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 31,439 hours, 37,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG-ROW 8 EMERGENCY SIGNS HAVE INOPERATIVE BULBS. REMOVED AND REPLACED EMERGENCY SIGNS. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
